# SDR DXTA2016121406338

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N618QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605506
- Aircraft time: 10,632 hours, 8,295 cycles
- Engine: Pwc PW545B
- Engine time: 3 hours, 4 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LIGHT DIMLY FLICKERED ON AND OFF OVER TEN TIMES ON APPROACH AND LANDING. ANTI-ICE ON OVER OFF MADE NO DIFFERENCE NOT DID MODERATE POWER TO IDLE.  TROUBLESHOT THE R ENGINE FIRE DETECTION SYSTEM AND INSPECTED RT ENGINE FIRE DETECTION SYSTEM IAW AMM 26-11-00 WITH NO DISCREPANCIES NOTED.  SWAPPED THE LEFT AND RIGHT FIRE DETECTION CONTROL UNITS FOR CONVENIENCE IAW AMM 26-11-02.
